Commutative subrings of periodic rings.

Thomas J. Laffey

Mathematica Scandinavica (1976)

  • Volume: 39, page 161-166
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Laffey, Thomas J.. "Commutative subrings of periodic rings.." Mathematica Scandinavica 39 (1976): 161-166. <>.

author = {Laffey, Thomas J.},
journal = {Mathematica Scandinavica},
pages = {161-166},
title = {Commutative subrings of periodic rings.},
url = {},
volume = {39},
year = {1976},

AU - Laffey, Thomas J.
TI - Commutative subrings of periodic rings.
JO - Mathematica Scandinavica
PY - 1976
VL - 39
SP - 161
EP - 166
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.